MathSciNet Relay Station
MathSciNet bibliographic data
MR2607856 (2011c:14159) 14R15 (12E05)
Bakalarski, Sławomir The irreducibility of symmetric Yagzhev maps. Proc. Amer. Math. Soc. 138 (2010), no. 7, 2279–2281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement